# SDR IPXA2018040428166

- Difficulty date: March 14, 2018
- Submitted: April 4, 2018
- Operation: Air carrier
- Aircraft: N581UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25866
- Aircraft time: 108,153 hours, 18,127 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 65B069765
- Condition: Corroded
- Location: Bs 960 - 980
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: D2, CORROSION ON THE KEEL BEAM SKIN FAIRING SUPPORT BEAM NEAR BS 960 - 980, LBL 5.REPAIR IAW SRM 51-40-02-0G, REV 82.
